Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Irreducible Specht modules for Iwahori–Hecke algebras of type $B$
HTML articles powered by AMS MathViewer

by Matthew Fayers
Represent. Theory 16 (2012), 108-126
Published electronically: February 6, 2012


We consider the problem of classifying irreducible Specht modules for the Iwahori–Hecke algebra of type $B$ with parameters $Q,q$. We solve this problem completely in the case where $q$ is not a root of unity, and in the case $q=-1$ we reduce the problem to the corresponding problem in type $A$.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C08, 05E10
  • Retrieve articles in all journals with MSC (2010): 20C08, 05E10
Bibliographic Information
  • Matthew Fayers
  • Affiliation: Queen Mary University of London, Mile End Road, London E1 4NS, United Kingdom
  • Email:
  • Received by editor(s): February 21, 2011
  • Published electronically: February 6, 2012
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 16 (2012), 108-126
  • MSC (2010): Primary 20C08, 05E10
  • DOI:
  • MathSciNet review: 2888172